# SDR CALA2019031500418

- Difficulty date: March 14, 2019
- Submitted: March 15, 2019
- Operation: Air carrier
- Aircraft: N459UA
- Make and model: Airbus A320-232
- Aircraft serial: 1192
- Aircraft time: 60,492 hours, 25,408 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: D5311423620091
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DATA TRANSFER AD-2017-22-03 LT FR16 DOOR STOP NR 7 IB LOWER HOLE HAS A CRACK INDICATION PER LOG PAGE 9292452. SPEC NO. A3NB-53-4 -6304 REPAIRED LT FR16 DOOR STOP NR 7 IB UPPER AND LOWER INBD HOLES IAW ECRA 5311-02105. REMOVED AND REPLACED L1 DOOR STOP NR 7 INTERCOSTAL IAW SRM 51-42-11-911-001.
